U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Flexeril and ambien

A 45-year-old member asked:
Dr. Adam Tripp
Psychiatry 15 years experience
Talk to your doctor: They can interact and result in excessive sedation, you should really talk to your doctor if you are taking both.
Dr. Richard Perlman
Orthopedic Surgery 58 years experience
No: These are both sedatives and can cause central nervous system slow-down. They should not be combined.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 42-year-old female asked:
Dr. John cuong Doan
Family Medicine 18 years experience
Not recommended: to mix cyclobenzaprine, a sedating medicine, with a sleep hypnotic. The sedating effects will potentiate (multiply) each other and you would have a h... Read More
A 27-year-old male asked:
Dr. Omar Esponda
Internal Medicine 15 years experience
Dangerous combo: The combination of Ambien, Lunesta, (eszopiclone) Flexeril, Lexapro and Wellbutrin, can have dangerous consequences; such as an increased risk of CNS ... Read More
Dr. Paul Grin
Pain Management 36 years experience
NO, Call 911: If you are trying to harm yourself or to harm others you should call your local emergency number 911 or the National Poison Control Center at 1-800-2... Read More
A male asked:
Dr. Daniel Rivas
Family Medicine 20 years experience
Careful with combo..: Both medicines can make you sleepy. It is possible to oversedate yourself when you combine two medicines like these that can make you sleepy. Be very ... Read More
A member asked:
Dr. Frances Dyro
Neurology 54 years experience
Ambien (zolpidem) : Ambien (zolpidem) and Flexeril are both drugs that are likely to sedate you. If you take both you should do it when you plan to be in a safe place. Yo... Read More
A 49-year-old member asked:
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There a... Read More
A 44-year-old female asked:
Dr. Maureen Nash
Geriatric Psychiatry 24 years experience
Depends: What medications you take depends on the problems you have, the illnesses you are diagnosed with and your specific reactions. If you have questions, c... Read More
A 42-year-old female asked:
Dr. Monica Michel
Family Medicine 12 years experience
No...: Its not normal but it doesn't surprise me with that combination. I would not take those two together if possible. Certainly I would not drive or do an... Read More
A 42-year-old female asked:
Dr. Victor Yang
Gastroenterology 37 years experience
Talk to doctor: You are likely experiencing adverse effects of the medications. You need to talk to your prescribing doctor about your symptoms and see if changes or ... Read More
A female asked:
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 31 years experience
Over : Over time, our tolerance of medications can change. If your medicines are making you sick, you may need a reduced dose or to even stop some altogethe... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership